# SDR IPXA09555301

- Difficulty date: March 18, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Corroded
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SECTION 48 INTERIOR RIGHT SIDE, CORROSION NOTED AROUND NUT PLATE COMMON TO APU AIR INTAKE HOUSING AT BS 1787 AND BS 1825.  STRUCTURE AROUND APU INTAKE WAS REPAIRED PER SRM 51-40-05.
